# SDR HEEA0016393

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5010F
- Make and model: Bell 212
- Aircraft serial: 30936
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 1113025
- Condition: Sticking
- Location: Cockpit Hsi
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HSI INDICATOR'S TO/FROM FLAG STICKS, NR 2 BEARING POINTER RATCHETS.
